The Solution of the Diffusion Equation in Two Space Variables Subject to the Specification of Mass

John R. Cannon, Alec Matheson, Yanping Lin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

45 Citations (Scopus)

Abstract

The problem [formula omitted] and [formula omitted], where f, g0, g1, h0, h1, s, and m are known functions while the functions u and μ are unknown, is reduced to an equivalent integral equation for the unknown function μ(t). Existence and unicity are demonstrated. A numerical procedure is discussed along with some results of numerical experiments.
Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalApplicable Analysis
Volume50
Issue number1-2
DOIs
Publication statusPublished - 1 Aug 1993
Externally publishedYes

Keywords

  • diffusion equation
  • integral boundary conditions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this